# SDR ASAA1149013

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 59,937 hours, 34,512 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654957411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1016 BULKHEAD LOWER FORWARD CHORD FORWARD RADIUS AT RBL 2 AND WL 189.  FABRICATED AND INSTALLED NEW SPLICE ANGLE IAW B737 400 SRM 53 80 08 FIG 101 51 40 05 51 20 01 AND 51 40 02.
